Many acute MH wards have an ECT room. They still do lobotomies in the USA, though they are laser-guided.
I just told my psychiatrist about the vomiting when she called. She said we need to change the Lithium dosage because that's what's making me vomit but it's also the only thing that keeps me halfway sane. I have tried Trazadone before but it only worked for a few days. That's the bad thing with my body: Everything works only for a few days. Except the Depakote - I need to have that or I'm going completely insane. As for other antidepressants: I took a whole bunch of them but they all only made me manic. I don't react well to them it seems like. The Wellbutrin made me sick, Ambien made me manic, etc. etc.Wow, I wouldn't put up with throwing up every night. You shouldn't have to put up with that. Does your psychiatrist know about that? Have you tried going off anti-d's completely? I know that might not be a good solution, and that didn't work for me. I was about to say that's an awful lot of meds, but realized I take a lot too--Seroquel, Cymbalta, Trazodone, Zopiclone and Omeprazole (for acid reflux due to all the other meds). Have you tried Trazodone as an anti-depressant? I'm on a low dose, using it more as a sleeping aid. I know it's an older anti-d, but it is a more sedating one, which might work well for bipolar. Both Cymbalta and Wellbutrin have insomnia as possible side effects, which isn't so good for bipolar, but for some stupid reason my psychiatrist doesn't see it that way, even though I have insomnia whether I'm depressed or manic.
Yeah, agreed ECT is normally the last resortSorry, I edited out the question of whether you'd read much after I'd seen you'd read things. I don't really want to undermine your therapeutic relationship, I'd just recommend you to consider seeking out critical perspectives on ECT. There are videos on youtube and google will bring up a lot of hits.
It's a big decision to make.